# SDR DALA2021021000789

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737932ER
- Aircraft serial: 32011
- Aircraft time: 6,639 hours, 2,642 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7679008) DURING INSPECTION FOUND DENT IN RIGHT HORIZONTAL LEADING EDGE AT STA 90 8.5" WIDE 2.5" TALL AND .20 DEEP THROUGH RIB AREA. R/R RT HOR STAB L/E PANEL 341B PER B737 AMM 06-42 AND 55-10.
